Alert archive / Maryland / Special Weather Statements in 2021

Special Weather Statement, NWS Wakefield, VA

August 13, 2021Wicomico County, Worcester County, Maryland

NWS Wakefield, VA issued this special weather statement at Aug 13, 2021, 8:10 PM EDT for Wicomico County, Worcester County, Maryland. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 8:10 PM EDT (00:10 UTC)
Expired
Aug 13, 2021, 9:00 PM EDT
In force
50 min
Issued by
NWS Wakefield, VA

Counties Wicomico County, MD, Worcester County, MD

The radar

The Dover AFB radar (KDOX), 63 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2021-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2021-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2917 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1083 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

783 
WWUS81 KAKQ 140010
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
810 PM EDT Fri Aug 13 2021

MDZ022>024-140100-
Wicomico-Somerset-Inland Worcester-
810 PM EDT Fri Aug 13 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET...WICOMICO
AND CENTRAL WORCESTER COUNTIES...

At 809 PM EDT, a strong thunderstorm was located just west of 
Catchpenny, moving east at 45 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Hebron around 820 PM EDT.
  Salisbury, Fruitland and Salisbury University around 825 PM EDT.
  Delmar around 830 PM EDT.
  Parsonsburg around 835 PM EDT.
  Newark around 845 PM EDT.

Other locations impacted by this storm include Green Hill,
Catchpenny, Wetipquin, Waterview, Trinity, Salisbury-Wicomico, Royal
Oak, Eden, Allen and Whitehaven.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3821 7527 3823 7586 3825 7588 3824 7589
      3823 7588 3823 7590 3827 7592 3827 7591
      3829 7591 3835 7586 3838 7587 3839 7584
      3840 7585 3842 7585 3843 7582 3846 7556
      3845 7528
TIME...MOT...LOC 0009Z 267DEG 46KT 3833 7587 

$$

jo

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:34 PM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Aug 13, 3:34 PM EDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
334 PM EDT Fri Aug 13 2021

.SYNOPSIS...
High pressure centered just offshore the Carolina coast will
slide east as a cold front approaches Saturday afternoon. The
frontal boundary will slowly cross the area Saturday then linger
near the Virginia North Carolina border into the middle of next
week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 330 PM EDT Friday...

Heat Advisory remain in effect today through 7pm. Heat index
values were generally between 105 and 110 degrees this
afternoon with a few spots in the southeast just over 110.
Thunderstorms over the mountains and piedmont should slowly push
east into portions of central VA. Question is how much
thunderstorm coverage we will see in Central VA. High res
guidance has backed off some compard to earlier this morning,
but most guidance suggests scattered storms pushing east into
Central VA through 7 to 8 pm. Given MLCAPE of 2500-3000 j/kg
and decent DCAPE, any storms which develop could produce strong
to damaging downbursts. Again the question will be how much
coverage we see between now and 8 pm.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
As of 330 PM EDT Friday...

A slow moving cold front will be move south across Maryland and
Virginia Saturday. The front will be slow and not move into
central and southeast VA until late the afternoon / early
evening. This means that another hot and humid day for Saturday
for Richmond and points south and east to NC and the coast.
Heat Index values will peak out near 105 on Saturday, but it
looks as though there will be a little more cloud cover in the
afternoon. While we do expect some locations to just touch a
heat index of 105 for an hour or so, will hold off on any new
Heat Advisories for Saturday. High temps warm into the lower 90s
with dew points in the upper 70s to around 80, so again one
more hot day across central and southeast VA as well as
northeast NC though not nearly as hot as today.

The cold front will move into area north of Richmond and the MD
Eastern Shore early in the afternoon with a chance of showers
and thunderstorms spreading from the northwest to southeast
gradually through the afternoon and into the evening. In areas
north and west of Richmond and across MD, dewpoints will be
slightly lower with temperatures topping out around 90.

The cold front will eventually move south into central/southern
VA late Saturday afternoon into early evening. The front will
slow the farther south it moves. Showers and thunderstorms will
accompany the front. PWAT values will be 2.00"-2.25" at this
time. WPC has place most of our Virginia counties in a slight
risk for excessive rainfall. Heavy rain will be the main threat
with these storms which could be slow moving and train over some
of the same locations. Localized flooding is possible Saturday
afternoon into Saturday night. SPC has also placed the entire
area in a Marginal Risk for severe storm due to heating and the
potential for strong storms to produce damaging downbursts.

The cold front will stall near the VA/NC border Sunday morning.
It loos like there will be a bit of a break in the widespread
rain Sunday morning with some scattered showers ongoing. Shower
coverage increase through the afternoon with a threat for heavy
rain continuing for portions of VA and NC. Pops Sunday will be
lower across the north, farther from the front. High
temperatures Sunday will be much cooler with highs in upper 70s
to low 80s. Overnight low temperatures will remain around 70.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 330 PM EDT Friday...

Continued rather unsettled into next week. We will continue to
see an increased chance of showers and thunderstorms through
Wednesday. Sfc high pressure is expected to be centered across
New England for much of next week. At the same time, a ridge
aloft will be building off the southeast coast of the U.S. This
will allow for a continuous flow of tropical moisture from the
Atlantic Ocean and Gulf of Mexico. In addition, moisture from
Tropical Cyclone Fred may reach the region next week. Pops will
be between 40% and 70% mainly in the afternoons and evenings.
High temperatures will be much cooler, in the low to mid 80. Low
temperatures will be around 70.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 330 PM EDT Friday...

VFR conditions continue for this afternoon and evening with sct
cu around 5 kft. Scattered showers and storms will try and push
east to near RIC (and perhaps even SBY) late this evening and
will have to watch to see how well the storms hold together.
Storms which develop will produce strong gusty winds in excess
of 25 kt along with heavy rain reducing vsby to less than 1
mile in downpours. Again question will be how many storms make
it all the way to RIC and perhaps even SBY. Showers and storms
will be the primary concerns at RIC and SBY this evening with
generally VFR conditions expected mostly locations overnight and
into early Saturday.

Outlook... Chances for showers/tstms increase across the entire
area Saturday afternoon and evening as slow moving cold front
drops south. The front will likely staff near the NC/VA border
resulting in a prolonged period of MVFR conditions from late
Saturday through the weekend and into early next week. Periods
of MVFR ceiling and showers/storms will persist Monday and
Tuesday as tropical moisture streams north into the area.

&&

.MARINE...
As of 245 PM EDT Friday...

Afternoon wx analysis shows a weak sfc trough to the west of the
waters and an approaching cold front over the Great Lakes. High
pressure remains over the wrn Atlantic (well offshore of the local
area). Winds are generally S-SW 5-10 kt, with some local sea
breeze component as well. Wave heights are ~1 ft, with seas of
~2 ft. Expect a nocturnal increase in S-SW winds (to ~15 kt)
tonight (similar to last night) before winds diminish to 5-10 kt
during the day on Saturday.

Sub-SCA conditions are expected to prevail for the remainder of the
weekend into early next week. The aforementioned cold front drops
across the waters from N to S late Sat night through Sunday (but may
stall across NE NC late Sunday). Expect some sea breeze component to
the wind over the waters late Sat afternoon into the evening. Winds
turn to the NE following the FROPA Sat night-Sunday, with the
highest speeds (10-15 kt) expected north of New Pt Comfort/Cape
Charles, with speeds remaining no higher than 10-12 kt across the
Lower Bay/srn coastal waters. Winds remain onshore into early next
week, as the weakening cold front stalls across NE NC or just south
of the region and washes out. Winds become S-SE by midweek,
remaining sub-SCA throughout the period. Seas will generally be
2-3 ft through early next week...with 1-2 ft waves on the bay.

Low rip risk for area beaches Sat/Sun.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Heat Advisory until 7 PM EDT this evening for MDZ021>024.
NC...Heat Advisory until 7 PM EDT this evening for NCZ012>017-
     030>032-102.
VA...Heat Advisory until 7 PM EDT this evening for VAZ048-060>062-
     064>069-075>090-092-093-095>100-509>525.
MARINE...None.

&&

SYNOPSIS...JAO
NEAR TERM...CP/JAO
SHORT TERM...CP/JAO
LONG TERM...CP/JAO
AVIATION...CP/MPR
MARINE...ERI/MAM
Hazardous weather outlook, Aug 13, 8:05 PM EDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
805 PM EDT Fri Aug 13 2021

NCZ012>017-030>032-102-150015-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-
805 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

One more hot day is expected on Saturday with heat index values
reaching 100 to 105 degrees in the afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-VAZ048-060>062-064>069-075>090-092-093-095>100-509>525-
150015-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Norfolk/Portsmouth-
Suffolk-Chesapeake-Virginia Beach-Accomack-Northampton-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
805 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Slow moving thunderstorms just ahead of a cold front will result in
the potential for localized flash flooding Saturday afternoon into
Saturday night. In addition, damaging wind gusts of 50 to 60 mph
will be possible in the strongest storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Aug 13, 7:02 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Wakefield VA
702 PM EDT Fri Aug 13 2021

VAZ075>077-521-522-132345-
Richmond VA-Northumberland VA-Westmoreland VA-Western Essex VA-
Eastern Essex VA-
702 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of northwestern
Northumberland, Richmond, southeastern Westmoreland and southeastern
Essex Counties through 745 PM EDT...

At 701 PM EDT, Doppler radar was tracking a strong thunderstorm over
Tappahannock, moving east at 25 mph.

HAZARD...Winds up to 45 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tappahannock, Warsaw, Callao, Kinsale, Dunnsville, Hague, Lewisetta,
Heathsville, Farnham, Haynesville, Sharps, Westmoreland, Lottsburg,
Threeway, Upright, Tidewater, Lyells, Middletons Corner, Kennard and
Mount Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Wakefield.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Virginia.

&&

LAT...LON 3811 7660 3807 7653 3806 7653 3805 7652
      3803 7652 3802 7647 3797 7641 3792 7638
      3779 7690 3795 7699 3814 7661
TIME...MOT...LOC 2301Z 251DEG 22KT 3789 7686

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

SEYMOUR
Special weather statement, Aug 13, 7:03 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Wakefield VA
703 PM EDT Fri Aug 13 2021

VAZ075-076-521-132345-
Richmond VA-Westmoreland VA-Western Essex VA-
703 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northwestern
Richmond, central Westmoreland and north central Essex Counties
through 745 PM EDT...

At 703 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Colonial Beach to Newland. Movement was
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Montross around 725 PM EDT.
  Coles Point around 745 PM EDT.

Other locations impacted by these storms include Lerty, Stratford
Hall, Currioman Landing, Potomac Mills, Singerly, Mount Holly, Peeds,
Erica, Foneswood and Westmoreland State.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Virginia.

&&

LAT...LON 3825 7696 3823 7696 3821 7695 3820 7691
      3817 7687 3816 7684 3817 7676 3815 7661
      3814 7661 3798 7694 3825 7700 3826 7697
TIME...MOT...LOC 2303Z 242DEG 13KT 3825 7696 3803 7689

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH

EI
Local storm report, Aug 13, 7:10 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
710 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     2 NW ELK HILL           37.74N 78.11W
08/13/2021                   GOOCHLAND          VA   DEPT OF HIGHWAYS

            TREES DOWN ALONG HAWKTOWN RD AND WHITEHALL
            AVE. ALL NORTH BOUND LANES WERE CLOSED.

&&

JO
Local storm report, Aug 13, 7:11 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
711 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     1 NW GUM SPRING         37.79N 77.91W
08/13/2021                   GOOCHLAND          VA   DEPT OF HIGHWAYS

            TREES DOWN ALONG LINE RD. ALL EAST BOUND
            LANES CLOSED.

&&

JO
Special weather statement, Aug 13, 7:59 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wakefield VA
759 PM EDT Fri Aug 13 2021

MDZ021>023-140030-
Dorchester MD-Wicomico MD-Somerset MD-
759 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of Somerset County
through 830 PM EDT...

At 758 PM EDT, Doppler radar was tracking a strong thunderstorm near
Deal Island, or 16 miles west of Princess Anne, moving southeast at
45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small trees and blow around
         unsecured objects. Wind impacting handling of high profile
         vehicles.

Locations impacted include...
Princess Anne, West Pocomoke, Lawsonia, Westover, Deal Island, Marion
Station, Waterview, Oriole, Byrdtown, Cokesbury, Fairmount, Upper
Hill, Hopewell, Rehobeth, Kingston, Crocheron, Dames Quarter,
Wingate, Manokin and Upper Fairmount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

&&

LAT...LON 3826 7588 3819 7594 3826 7583 3812 7555
      3788 7588 3798 7586 3803 7604 3800 7589
      3814 7579 3815 7593 3808 7604 3819 7609
      3818 7597 3823 7614 3818 7595 3826 7611
      3831 7606 3819 7596 3820 7594 3835 7601
TIME...MOT...LOC 2358Z 305DEG 39KT 3824 7600

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SEYMOUR
Special weather statement, Aug 13, 8:10 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
810 PM EDT Fri Aug 13 2021

MDZ022>024-140100-
Wicomico-Somerset-Inland Worcester-
810 PM EDT Fri Aug 13 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SOMERSET...WICOMICO
AND CENTRAL WORCESTER COUNTIES...

At 809 PM EDT, a strong thunderstorm was located just west of
Catchpenny, moving east at 45 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Hebron around 820 PM EDT.
  Salisbury, Fruitland and Salisbury University around 825 PM EDT.
  Delmar around 830 PM EDT.
  Parsonsburg around 835 PM EDT.
  Newark around 845 PM EDT.

Other locations impacted by this storm include Green Hill,
Catchpenny, Wetipquin, Waterview, Trinity, Salisbury-Wicomico, Royal
Oak, Eden, Allen and Whitehaven.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3821 7527 3823 7586 3825 7588 3824 7589
      3823 7588 3823 7590 3827 7592 3827 7591
      3829 7591 3835 7586 3838 7587 3839 7584
      3840 7585 3842 7585 3843 7582 3846 7556
      3845 7528
TIME...MOT...LOC 0009Z 267DEG 46KT 3833 7587

jo

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 8:35 PM EDTSpecial Marine WarningAKQ40 min
Aug 13, 9:03 PM EDTSpecial Weather StatementAKQAccomack42 min
Aug 13, 9:13 PM EDTSpecial Marine WarningAKQ62 min
Aug 14, 12:02 AM EDTSpecial Weather StatementAKQCumberland, Goochland, Powhatan43 min
Aug 14, 12:50 AM EDTSpecial Weather StatementAKQCaroline25 min
Aug 14, 1:31 AM EDTSpecial Weather StatementAKQKing George29 min
Aug 14, 3:55 AM EDTHeat AdvisoryAKQCharles City, Essex, Gloucester, Greensville, James City, King and Queen and 23 more14 hr
Aug 14, 3:00 PM EDTSpecial Weather StatementAKQCumberland45 min
Aug 14, 3:07 PM EDTSpecial Weather StatementAKQFluvanna38 min
Aug 14, 3:14 PM EDTSpecial Marine WarningAKQ61 min
Aug 14, 3:38 PM EDTSpecial Marine WarningAKQ37 min
Aug 14, 3:48 PM EDTSpecial Weather StatementAKQCity of Virginia Beach27 min
Aug 14, 3:54 PM EDTSpecial Weather StatementAKQCumberland36 min
Aug 14, 4:00 PM EDTAreal Flood AdvisoryAKQCity of Virginia Beach54 min
Aug 14, 4:01 PM EDTSevere Thunderstorm WarningAKQAmelia, Cumberland, Lunenburg, Nottoway, Prince Edward44 min
Aug 14, 4:02 PM EDTSpecial Weather StatementAKQCaroline43 min
Aug 14, 4:05 PM EDTSevere Thunderstorm WarningAKQCaroline, Hanover40 min
Aug 14, 4:09 PM EDTSpecial Marine WarningAKQ66 min
Aug 14, 4:16 PM EDTSevere Thunderstorm WarningAKQCity of Virginia Beach44 min
Aug 14, 4:44 PM EDTSpecial Weather StatementAKQAmelia, Chesterfield, Henrico46 min
Aug 14, 4:44 PM EDTSevere Thunderstorm WarningAKQAmelia, Lunenburg, Nottoway, Prince Edward46 min
Aug 14, 4:48 PM EDTSpecial Marine WarningAKQ42 min
Aug 14, 4:48 PM EDTSpecial Weather StatementAKQYork42 min
Aug 14, 4:50 PM EDTSpecial Weather StatementAKQCharles City40 min
Aug 14, 4:54 PM EDTFlash Flood WarningAKQCity of Virginia Beach2 hr
Aug 14, 4:58 PM EDTAreal Flood AdvisoryAKQCity of Virginia Beach3 hr
Aug 14, 4:59 PM EDTSpecial Weather StatementAKQCity of Virginia Beach46 min
Aug 14, 5:04 PM EDTSpecial Weather StatementAKQCity of Richmond41 min
Aug 14, 5:04 PM EDTSpecial Weather StatementAKQMecklenburg41 min
Aug 14, 5:05 PM EDTSpecial Marine WarningAKQ55 min
Aug 14, 5:10 PM EDTSevere Thunderstorm WarningAKQCharles City, New Kent50 min
Aug 14, 5:14 PM EDTSpecial Marine WarningAKQ61 min
Aug 14, 5:19 PM EDTSpecial Weather StatementAKQSussex41 min
Aug 14, 5:24 PM EDTSpecial Weather StatementAKQSurry51 min
Aug 14, 5:25 PM EDTSpecial Weather StatementAKQDinwiddie, Lunenburg, Nottoway65 min
Aug 14, 5:33 PM EDTSevere Thunderstorm WarningAKQCharles City, James City, Prince George, Surry, City of Williamsburg42 min
Aug 14, 5:36 PM EDTSpecial Marine WarningAKQ54 min
Aug 14, 5:38 PM EDTSpecial Weather StatementAKQCity of Richmond67 min
Aug 14, 5:44 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Newport News, City of Poquoson46 min
Aug 14, 5:51 PM EDTSpecial Weather StatementAKQCharles City, James City39 min
Aug 14, 5:55 PM EDTSpecial Marine WarningAKQ95 min
Aug 14, 6:01 PM EDTAreal Flood AdvisoryAKQJames City, Surry, York, City of Williamsburg3 hr
Aug 14, 6:02 PM EDTSpecial Weather StatementAKQCity of Hopewell43 min
Aug 14, 6:04 PM EDTAreal Flood AdvisoryAKQYork, City of Hampton, City of Newport News, City of Poquoson3 hr
Aug 14, 6:05 PM EDTSevere Thunderstorm WarningAKQCharles City, Prince George, City of Hopewell40 min
Aug 14, 6:09 PM EDTSpecial Marine WarningAKQ66 min
Aug 14, 6:11 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Hampton, City of Newport News, City of Norfolk, City of Portsmouth, City of Suffolk49 min
Aug 14, 6:15 PM EDTSevere Thunderstorm WarningAKQLunenburg, Mecklenburg31 min
Aug 14, 6:21 PM EDTSpecial Weather StatementAKQSouthampton39 min
Aug 14, 6:33 PM EDTSpecial Weather StatementAKQCity of Colonial Heights, City of Petersburg42 min
Aug 14, 6:39 PM EDTSpecial Weather StatementAKQJames City, Prince George, Surry, City of Hopewell, City of Williamsburg51 min
Aug 14, 6:43 PM EDTSpecial Weather StatementAKQCity of Chesapeake, City of Norfolk, City of Portsmouth, City of Virginia Beach62 min
Aug 14, 6:44 PM EDTAreal Flood AdvisoryAKQIsle of Wight, York, City of Hampton, City of Newport News, City of Norfolk3 hr
Aug 14, 6:45 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, Southampton, City of Suffolk45 min
Aug 14, 6:52 PM EDTSpecial Weather StatementAKQJames City38 min
Aug 14, 6:55 PM EDTSpecial Weather StatementAKQCity of Hampton, City of Newport News, City of Portsmouth50 min
Aug 14, 6:59 PM EDTSevere Thunderstorm WarningAKQDinwiddie, Prince George, Surry, Sussex, City of Petersburg46 min
Aug 14, 7:05 PM EDTSpecial Marine WarningAKQ55 min
Aug 14, 7:10 PM EDTSpecial Marine WarningAKQ65 min
Aug 14, 7:15 PM EDTSevere Thunderstorm WarningAKQIsle of Wight, City of Chesapeake, City of Portsmouth, City of Suffolk45 min
Aug 14, 7:41 PM EDTSpecial Weather StatementAKQFluvanna49 min
Aug 14, 7:44 PM EDTSevere Thunderstorm WarningAKQSouthampton, Surry, Sussex30 min
Aug 14, 7:48 PM EDTSpecial Weather StatementAKQCity of Chesapeake42 min

Nearby

Special Weather Statements in Maryland, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.